# SDR UALA2009072902282

- Difficulty date: July 28, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 51,881 hours, 7,612 cycles
- Engine: Pwa PW40903
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Accelerometer
- Part number: 144182000112
- Condition: Inoperative
- Location: Vibration Detect
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG VIB MONITOR R RIGHT ENGINE AIRBORNE VIBRATION MONITORING (AVM) SYSTEM IS INOPERATIVE, OR LOSS OF TACHOMETER DATA.  STATUS MSG-7706042 INACTV ER INTER  -MAT MSG. 77-06042 INTERMIT.  IN CRUISE. -INF-  :MSG 77-06042 E-FLANGE ACCELEROMETER FAULT HIT AT HIGH INTERMITTENT COUNT (38 HITS PER LEG) SO IT IS NOT TYPICAL NUISANCE.  REF FIM 77-31 TASK 814, CHECK CONDITION AND SECURITY OF INTERMEDIATE CASE ACCELEROMETER & HARNESS INCLUDING CLAMPS.  SECURE AS NEEDED.  IF NO CAUSE FOUND, REPLACE E-FLGE INT CASE ACCELEROMETER.  REPLACED ENGINE VIBRATION ACCELEROMETER, OPS CHECK IS GOOD.
